# SDR AALA981211

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: AYG70505507
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 102 - AFTER TAKEOFF HNL, RT MAIN GEAR DOOR WOULD NOT CLOSE.  RECYCLED GEAR DOOR, REMAINED OPEN.  RETURNED HNL AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR SELECTOR CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
